# SDR USAA2012052400026

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 60,709 hours, 40,660 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083111
- Condition: Failed
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE FIRST OFFICERS AIRSPEED INDICATOR FAILED.  CREW REJECTED TAKEOFF AT 100 KNOTS AND LEFT MAIN LANDING GEAR TIRE BLEW.  EMERGENCY EQUIPMENT RESPONDED.  FLIGHT TAXIED BACK TO THE GATE ON ITS OWN.  MAINTENANCE REPLACED THE NR 2 AIRSPEED INDICATOR.  ALSO, PERFORMED TIRE BURST AND HIGH ENERGY STOP INSPECTION.  REPLACED NR 1 MAIN LANDING GEAR TIRE/WHEEL ASSEMBLY AND NR 1 BRAKE.  PLACED ANTISKID ON MEL 32-02A AS PRECAUTIONARY.  SUBSEQUENTLY, MAINTENANCE REMOVED AND REPLACED LEFT OUTER ANTISKID VALVE PER AMM TASK 32-42-31-404-011.  SYSTEM CHECKS GOOD PER AMM TASK 32-42-00-736-006.  LEAK CHECK GOOD.  CLEARED MEL 32-02A.
